Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/48008
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Fernández Rodríguez, Fernando | en_US |
dc.contributor.author | Sosvilla Rivero,Simón Javier | en_US |
dc.contributor.author | Andrada Félix, Julián | en_US |
dc.date.accessioned | 2018-11-23T18:13:51Z | - |
dc.date.available | 2018-11-23T18:13:51Z | - |
dc.date.issued | 2005 | en_US |
dc.identifier.issn | 0883-7252 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/48008 | - |
dc.description.abstract | This paper presents a bootstrap-based test statistic for testing the presence of chaotic dynamics from data by using the Lyapunov exponents. In particular, a one-sided test statistic in Gençay's [Gençay, Physica D 89 (1996) 261-266] framework is designed and its small sample properties are tested on the Hénon map. The numerical examples show that the test statistic has desirable small sample properties. | en_US |
dc.language | eng | en_US |
dc.publisher | 0883-7252 | |
dc.relation.ispartof | Journal of Applied Econometrics | en_US |
dc.source | Journal of Applied Econometrics[ISSN 0883-7252],v. 20, p. 911-930 | en_US |
dc.subject | 5302 Econometría | en_US |
dc.subject.other | Teoría del caos | en_US |
dc.subject.other | Análisis de series temporales | en_US |
dc.title | Testing chaotic dynamics via Lyapunov exponents | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1002/jae.805 | |
dc.identifier.scopus | 30744439552 | - |
dc.identifier.isi | 000234691300005 | |
dc.contributor.authorscopusid | 6603053452 | - |
dc.contributor.authorscopusid | 6701863324 | - |
dc.contributor.authorscopusid | 6505916889 | - |
dc.description.lastpage | 930 | - |
dc.description.firstpage | 911 | - |
dc.relation.volume | 20 | - |
dc.investigacion | Ciencias Sociales y Jurídicas | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 1514720 | |
dc.contributor.daisngid | 514725 | |
dc.contributor.daisngid | 3014920 | |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:Fernandez-Rodriguez, F | |
dc.contributor.wosstandard | WOS:Sosvilla-Rivero, S | |
dc.contributor.wosstandard | WOS:Andrada-Felix, J | |
dc.date.coverdate | Diciembre 2005 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,829 | |
dc.description.jcrq | Q2 | |
dc.description.ssci | SSCI | |
dc.description.erihplus | ERIH PLUS | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Finanzas Cuantitativas y Computacionales | - |
crisitem.author.dept | GIR Finanzas Cuantitativas y Computacionales | - |
crisitem.author.dept | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.orcid | 0000-0002-8808-9286 | - |
crisitem.author.orcid | 0000-0001-8598-3234 | - |
crisitem.author.parentorg | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.parentorg | Departamento de Métodos Cuantitativos en Economía y Gestión | - |
crisitem.author.fullName | Fernández Rodríguez,Fernando Emilio | - |
crisitem.author.fullName | Sosvilla Rivero,Simón Javier | - |
crisitem.author.fullName | Andrada Félix, Julián | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
27
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
20
checked on Mar 30, 2025
Page view(s)
100
checked on Jun 22, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.